A new regularity criterion for strong solutions to the Ericksen–Leslie system

Volume 43 / 2016

Sadek Gala, Maria Alessandra Ragusa Applicationes Mathematicae 43 (2016), 95-103 MSC: Primary 35Q35; Secondary 76D03. DOI: 10.4064/am2281-1-2016 Published online: 11 April 2016

Abstract

A regularity criterion for strong solutions of the Ericksen–Leslie equations is established in terms of both the pressure and orientation field in homogeneous multiplier spaces.

Authors

  • Sadek GalaDepartment of Mathematics
    University of Mostaganem
    Box 227
    Mostaganem, Algeria
    and
    Dipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    e-mail
  • Maria Alessandra RagusaDipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image